# SDR AALA202203285015

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 60,309 hours, 24,931 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Dislodged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR HANDLE FELL OFF. RE-SECURED DOOR INTERIOR HANDLE PER AMM 25-40-15. OPERATIONAL CHECK NORMAL.
